# SDR AALA202507234334

- Difficulty date: July 21, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 58,065 hours, 40,064 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED,  SEAT 25 EMERGENCY ILLUMINATION LIGHT INOPERATIVE.  MAINTENANCE FOUND PINS AT CONNECTOR DAMAGED AND REPLACED PINS IAW AWM 33-51-08, & ESPM 20-48-25.
